Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Attention!!! Problems With Anonymous Replies
avatar
bpcookie posted:
There has been problems with anonymous replies. The WebMD engineers are aware of this problem and are working to fix it. You can start a new discussion anonymously, just not respond anonymously.

Just letting you guys know just in case you wanted to reply anonymously.
You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)
Reply


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Do your medications cause acne?
I get acne with new medications. My doc prescribes clindamycin phosphate topical lotion (Rx only). Within a few days, most of my acne ... More
Was this Helpful?
2 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.